# SDR CALA2025070306183

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 44,400 hours, 16,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE IS SHOWING EXCESS MATERIAL REF AMM 25-66-01-400-804.  GRIT MATERIAL IS IN LIMITS AND Z FOLD IS WHERE IT GOES GOOD TO CONTINUE
